# SDR U2RA201606140001

- Difficulty date: June 14, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 68,496 hours, 23,491 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 25277
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD 33-001-00-01, FOUND L1 DOOR EMERGENCY LIGHT INOPERATIVE.  R & R EMERGENCY LIGHTS POWER SUPPLY, M731 IAW AMM 33-51-07.  OPS CHECK GOOD.
